Numerical Conformal Mapping of Unbounded Multiply Connected Regions onto Circular Slit Regions
Keywords:Numerical conformal mapping, Boundary integral equations, Unbounded Multiply Connected Region, Neumann kernel, Generalized Neumann kernel,
AbstractThis paper presents a boundary integral equation method for conformal mapping of unbounded multiply connected regions onto circular slit regions. Three linear boundary integral equations are constructed from a boundary relationship satisfied by an analytic function on an unbounded multiply connected region. The integral equations are uniquely solvable. The kernels involved in these integral equations are the classical and the adjoint generalized Neumann kernels. Several numerical examples are presented.
Z. Nehari, Conformal Mapping, Originally published by the McGraw-Hill in 1952 New York: Dover, 1975.
P. Henrici, Applied and Computational Complex Analysis, Vol. 3, John Wiley, New York, 1986.
L. N. Trefethen, Numerical Conformal Mapping. Amsterdam: North-Holland. 1986.
A. H. M. Murid, Boundary Integral Equation Approach for Numerical Conformal Mapping. Ph. D. Thesis. Universiti Teknologi Malaysia, Johor Bahru. 1999.
A. H. M. Murid, and M. R. M. Razali, An Integral Equation Method for Conformal Mapping of Doubly Connected Regions. Matematika. 1999. 15-2:79-93.
L. N. Hu,. Boundary Integral Equations Approach for Numerical Conformal Mapping of Multiply Connected Regions. Ph. D. Thesis. Universiti Teknologi Malaysia, Johor Bahru. 2009
A. H. M. Murid, and L. N. Hu. Numerical Experiment on Conformal Mapping of Doubly Connected Regions onto a Disk with a Slit, International Journal of Pure and Applied Mathematics, 51 (4), 2009, 589-608
M. M. S. Nasser, Numerical Conformal Mapping via a Boundary Integral Equation with the Generalized Neumann Kernel. SIAM J. Sci. Comput. 2009. 31. 1695-1715
A. W. K.. Sangawi, A. H. M. Murid, and M. M. S. Nasser, Linear Integral Equations for Conformal Mapping of Bounded Multiply Connected Regions onto a Disk with Circular Slits. Applied Mathematics and Computation.2011. Vol. 218, 2055-2068.
A. A. M.Yunus, A H.M. Murid, and M. M. S. Nasser,. Boundary Integral Equation Method for Conformal Mapping of Unbounded Multiply Connected Regions onto Exterior Unit Disk with Circular Slits. In Proceeding of Simposium Kebangsaan Sains Matematik Ke-19. UiTM Pulau Pinang, Malaysia, 2011pp. 310-317.
R.Wegmann, and M.M.S, Nasser, The Riemann-Hilbert Problem and the Generalized Neumann Kernel on Multiply Connected Regions. J. Comput. Appl. Math. 2008. 214: 36-57.
M. M. S. Nasser, A.H. M. Murid, M. Ismail, and E.M.A. Alejaily, Boundary Integral Equation with the Generalized Neumann Kernel for Laplace’s Equation on Multiply Connected Regions, Applied Mathematics and Computations .2011.217 : 4710-4727.